M. A. Akcoglu and U. Krengel, A ratio ergodic theorem for superadditive processes, Zeitschrift f???r Wahrscheinlichkeitstheorie und Verwandte Gebiete, vol.72, issue.4, pp.53-67, 1981.
DOI : 10.1007/BF01013192

S. Andres, M. T. Barlow, J. Deuschel, and B. M. Hambly, Invariance principle for the random conductance model. Probab. Theory Related Fields, pp.3-4535, 2013.

S. Andres, J. Deuschel, and M. Slowik, Invariance principle for the random conductance model in a degenerate ergodic environment, The Annals of Probability, vol.43, issue.4, 2013.
DOI : 10.1214/14-AOP921

S. Andres, J. Deuschel, and M. Slowik, Harnack inequalities on weighted graphs and some applications to the random conductance model, Probability Theory and Related Fields, vol.190, issue.1, 2013.
DOI : 10.1007/s00440-015-0623-y

S. Andres, J. Deuschel, and M. Slowik, Heat kernel estimates for random walks with degenerate weights, Electronic Journal of Probability, vol.21, 2014.
DOI : 10.1214/16-EJP4382

URL : http://arxiv.org/abs/1412.4338

H. Bahouri, J. Chemin, and R. Danchin, Fourier analysis and nonlinear partial differential equations, 2011.
DOI : 10.1007/978-3-642-16830-7

URL : https://hal.archives-ouvertes.fr/hal-00732127

M. T. Barlow, Random walks on supercritical percolation clusters, The Annals of Probability, vol.32, issue.4, pp.3024-3084, 2004.
DOI : 10.1214/009117904000000748

URL : http://arxiv.org/abs/math/0302004

M. T. Barlow and B. M. Hambly, Parabolic Harnack inequality and local limit theorem for percolation clusters, Electron. J. Probab, vol.14, issue.1, pp.1-27, 2009.

N. Berger and M. Biskup, Quenched invariance principle for simple random walk on percolation clusters. Probab. Theory Related Fields, pp.83-120, 2007.
DOI : 10.1007/s00440-006-0498-z

URL : http://arxiv.org/abs/math/0503576

N. Berger, M. Biskup, C. E. Hoffman, and G. Kozma, Anomalous heat-kernel decay for random walk among bounded random conductances, Annales de l'Institut Henri Poincare (B) Probability and Statistics, vol.44, issue.2, pp.374-392, 2008.
DOI : 10.1214/07-AIHP126

URL : http://arxiv.org/abs/math/0611666

L. Bertini and B. Zegarlinski, Coercive inequalities for Kawasaki dynamics. The product case. Markov Process, pp.125-162, 1999.

M. Biskup, Recent progress on the Random Conductance Model, Probability Surveys, vol.8, issue.0, pp.294-373, 2011.
DOI : 10.1214/11-PS190

URL : http://arxiv.org/abs/1112.0104

M. Biskup and O. Boukhadra, Subdiffusive heat-kernel decay in four-dimensional i.i.d. random conductance models, Journal of the London Mathematical Society, vol.86, issue.2, pp.455-481, 2012.
DOI : 10.1112/jlms/jds012

M. Biskup, O. Louidor, A. Rozinov, and A. Vandenberg-rodes, Trapping in the Random Conductance Model, Journal of Statistical Physics, vol.129, issue.2, pp.66-87, 2013.
DOI : 10.1007/s10955-012-0688-2

M. Biskup and T. M. Prescott, Functional CLT for Random Walk Among Bounded Random Conductances, Electronic Journal of Probability, vol.12, issue.0, pp.1323-1348, 2007.
DOI : 10.1214/EJP.v12-456

URL : http://arxiv.org/abs/math/0701248

O. Boukhadra, Heat-kernel estimates for random walk among random conductances with heavy tail. Stochastic Process, Appl, vol.120, issue.2, pp.182-194, 2010.
DOI : 10.1016/j.spa.2009.11.001

URL : http://doi.org/10.1016/j.spa.2009.11.001

O. Boukhadra, T. Kumagai, and P. Mathieu, Harnack inequalities and local central limit theorem for the polynomial lower tail random conductance model, Journal of the Mathematical Society of Japan, vol.67, issue.4, 2015.
DOI : 10.2969/jmsj/06741413

URL : https://hal.archives-ouvertes.fr/hal-01270942

S. Buckley, Anomalous heat kernel behaviour for the dynamic random conductance model, Electronic Communications in Probability, vol.18, issue.0, 2013.
DOI : 10.1214/ECP.v18-2525

E. A. Carlen, S. Kusuoka, and D. W. Stroock, Upper bounds for symmetric Markov transition functions, Ann. Inst. H. Poincaré Probab. Statist, vol.23, issue.2, pp.245-287, 1987.

X. Chen, Pointwise upper estimates for transition probabilities of continuous time random walks on graphs, Annales de l'Institut Henri Poincar??, Probabilit??s et Statistiques, vol.53, issue.1, 2013.
DOI : 10.1214/15-AIHP707

T. Coulhon, A. Grigor-yan, and F. Zucca, The discrete integral maximum principle and its applications, Tohoku Mathematical Journal, vol.57, issue.4, pp.559-587, 2005.
DOI : 10.2748/tmj/1140727073

URL : https://hal.archives-ouvertes.fr/hal-00097106

A. Fannjiang and T. Komorowski, A martingale approach to homogenization of unbounded random flows, The Annals of Probability, vol.25, issue.4, pp.1872-1894, 1997.
DOI : 10.1214/aop/1023481115

A. Fannjiang and T. Komorowski, An Invariance Principle for Diffusion in Turbulence, The Annals of Probability, vol.27, issue.2, pp.751-781, 1999.
DOI : 10.1214/aop/1022677385

URL : http://citeseerx.ist.psu.edu/viewdoc/summary?doi=

M. Folz, Gaussian Upper Bounds for Heat Kernels of Continuous Time Simple Random Walks, Electronic Journal of Probability, vol.16, issue.0, pp.1693-1722, 2011.
DOI : 10.1214/EJP.v16-926

A. Gloria, S. Neukamm, and F. Otto, Quantification of ergodicity in stochastic homogenization: optimal bounds via spectral gap on Glauber dynamics, Inventiones mathematicae, vol.27, issue.4, pp.455-515, 2015.
DOI : 10.1007/s00222-014-0518-z

URL : https://hal.archives-ouvertes.fr/hal-01093405

A. Grigor-yan, Gaussian upper bounds for the heat kernel on arbitrary manifolds, Journal of Differential Geometry, vol.45, issue.1, pp.33-52, 1997.
DOI : 10.4310/jdg/1214459753

E. Janvresse, C. Landim, J. Quastel, and H. T. Yau, Relaxation to Equilibrium of Conservative Dynamics. I: Zero-Range Processes, The Annals of Probability, vol.27, issue.1, pp.325-360, 1999.
DOI : 10.1214/aop/1022677265

URL : https://hal.archives-ouvertes.fr/hal-00373378

T. Kumagai, Random walks on disordered media and their scaling limits, volume 2101 of Lecture Notes in Mathematics Lecture notes from the 40th Probability Summer School held in Saint-Flour, 2010.

A. Lamacz, S. Neukamm, and F. Otto, Moment bounds for the corrector in stochastic homogenization of a percolation model, Electronic Journal of Probability, vol.20, issue.0, 2014.
DOI : 10.1214/EJP.v20-3618

T. M. Liggett, Stochastic interacting systems: contact, voter and exclusion processes, of Grundlehren der Mathematischen Wissenschaften, 1999.
DOI : 10.1007/978-3-662-03990-8

P. Mathieu, Quenched Invariance Principles for Random Walks with??Random Conductances, Journal of Statistical Physics, vol.129, issue.2, pp.1025-1046, 2008.
DOI : 10.1007/s10955-007-9465-z

URL : http://arxiv.org/abs/math/0611613

P. Mathieu and A. Piatnitski, Quenched invariance principles for random walks on percolation clusters, Proceedings of the Royal Society A: Mathematical, Physical and Engineering Sciences, vol.463, issue.2085, pp.2287-2307, 2007.
DOI : 10.1098/rspa.2007.1876

URL : http://arxiv.org/abs/math/0505672

P. Mathieu and E. Remy, Isoperimetry and heat kernel decay on percolation clusters, Ann. Probab, vol.32, issue.1A, pp.100-128, 2004.

J. Mourrat, Lyapunov exponents, shape theorems and large deviations for the random walk in random potential. ALEA Lat, Am. J. Probab. Math. Stat, vol.9, pp.165-211, 2012.

J. Nash, Continuity of Solutions of Parabolic and Elliptic Equations, American Journal of Mathematics, vol.80, issue.4, pp.931-954, 1958.
DOI : 10.2307/2372841

Y. Peres, A. Stauffer, and J. Steif, Random walks on dynamical percolation: mixing times, mean squared displacement and hitting times, Probability Theory and Related Fields, vol.41, issue.5
DOI : 10.1007/s00440-014-0578-4

URL : http://arxiv.org/abs/1308.6193

E. Procaccia, R. Rosenthal, and A. Sapozhnikov, Quenched invariance principle for simple random walk on clusters in correlated percolation models, Probability Theory and Related Fields, vol.187, issue.3, pp.1310-4764, 2013.
DOI : 10.1007/s00440-015-0668-y

L. Saloff-coste, Lectures on finite Markov chains, Lecture Notes in Math, vol.302, issue.S??rieI, pp.301-413, 1996.
DOI : 10.1103/PhysRevLett.58.86

V. Sidoravicius and A. Sznitman, Quenched invariance principles for walks on clusters of percolation or among random conductances. Probab. Theory Related Fields, pp.219-244, 2004.

M. E. Taylor, Measure theory and integration, Graduate Studies in Mathematics, vol.76, 2006.
DOI : 10.1090/gsm/076